# SDR SIMA991001

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011232100
- Condition: Smoked
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NAS - FLT 5775 - ROUTINE FLIGHT AT FL 150 APPROX 50 NM WEST OF NAS SMOKE WAS NOTICED IN THE MAIN CABIN AIR CONDITIONING SYSTEM.  DECLARED EMERGENCY AND DESCENDED TO 5000 FT DIRECT TO NAS.  FOLLOWED EMERGENCY PROCEDURES FOR COCKPIT AND ELECTRICAL SMOKE.  ONCE THE NR 1 RECIRC FAN WAS TURNED OFF, THE SMOKE DISSIPATED.  NORMAL LANDING, TAXI AND DEPLANING OF PASSENGERS.  CONTRACT MAINTENANCE FOUND THE NR 1 RECIRC FAN AS THE SOURCE OF THE SMOKE AND IT WAS MEL'D.  SUBSEQUENTLY, THE NR 1 RECIRC FAN WAS REMOVED, REPLACED AND OPERATIONAL CHECKED.  THE MEL ITEM WAS RESTORED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
